# SDR SWAA2021071280232

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS813 RBL19 WL159. ; / [01] REMOVED CORROSION UNDERNEATH 1IN. BY 1IN. AT B.S.813;RBL19;WL159 PER SRM 53-60-15-1A-1; [02] REMOVED N/P FOR ACCESS PER SRM 53-60-15-1A-1; [03] VERIFIED CORROSION REMOVED; [04] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS 0.046'  CAL ID ATS2031 E650; [05] BLEND MEASURES 1'X1'X.010. ORIGINAL THICKNESS .056; .046 REMAINING FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-0L-1 AND SRM 53-60-15-1A-1; [06] VERIFIED BLEND MEASUREMENTS OUT OF LIMITS PER SRM 53-60-15-1A-1; [07] REMOVED ACB WEB AT BS795 - BS847 PER SRM 51-40-02-0G-0; [08] LOCATED AND DRILLED ACB VERTICAL WEB AT BS795 - BS847; RBL19; WL159 PER SRM 51-40-05-OG-0 AND DWG 146A8121. OK TO INSTALL; [09] VERIFIED LOCATED AND DRILLED ACB VERTICAL WEB AT BS795 - BS847; RBL19; WL159 PER SRM 51-40-05-OG-0 AND DWG 146A8121. OK TO INSTALL; [10] INSTALLED ACB VERTICAL WEB AT BS795 - BS847; RBL19; WL159 PER SRM 51-40-02-OG-0 AND DWG 146A8121; DWG 146A8120; [11] VERIFIED INSTALLED ACB VERTICAL WEB AT BS795 - BS847; RBL19; WL159 PER SRM 51-40-02-OG-0 AND DWG 146A8121; DWG 146A8120.; [12] VERIFIED INSTALLED ACB VERTICAL WEB AT BS795 - BS847; RBL19; WL159 PER SRM 51-40-02-OG-0 AND DWG 146A8121; DWG 146A8120.
